These pictures are highly suggestive of value; however, had this man has a HAIRCHECK instrument test, he would have an absolute measurement of the gain or lack of gain from the drug finasteride. This is why I always do a HAIRCHECK test on all of my patients who are put on finasteride, (see here: https://newhair.com/baldingblog/haircheck-test-how-it-is-done-video/)
People who have hair transplants shed the transplanted hair and the grafts within the first few months. People with shock loss loose their native hair that remains not the transplanted hair. The native hair is often the hair that is miniaturizing and will eventually be lost
How long did it take for others to see return to baseline hair?
If you progressed over a year with your balding, then you can assume that the drug finasteride, didn’t reverse it. The real question is did it slow down the loss process. Without stopping it, you won’t know but if you stop it and the lose hair from stopping it, the hair you will lose in the first 3 months may not return if you go back on it. Damn difficult problem. If you are old enough, hair transplants are the solution. Combining it with minoxidil often makes for a better outcome.
Dr. William Rassman discusses how to and how not to design a hairline. As a consumer, you must know what to expect and this short video covers what you need to know about what a hair transplant must look like so it is undetectable. Dr. Rassman pulled some photos from his files to show some of the things that have gone wrong with transplants performed by physicians or illegal technicians who don’t know the basics of the art and science of FUE or FUT. Be careful, as there are many illegal hair transplant clinics worldwide who care about making money and are not capable of focusing on natural results. here: https://youtu.be/qvr951TNlaM
Obviously it affects it for some more for some less but I noticed while being off my beard was noticeably stronger and filled in with every year. After being on it my beard is worse, stopped filling in etc.
Some men do report a reversal of the beard growth on the drug finasteride.
You have a heavily depleted donor area and as of this time, if it does not return in the next month or two, you have only one choice and that is Scalp Micropigmentation (see: https://scalpmicropigmentation.com/scar-covering/). Make sure that when selecting someone to fix it, you don’t make another selection error in your doctor
Started fin 14 months ago to maintain my hairline, but the crown has gone from zero thinning to a rats nest in that time, and I got to think about the next step here. My hairline is still rather acceptable for my age, so why not do a dense pack transplant on the hairline to bring me to a thick NW1, then just use a system for the crown? Won’t the Hair System last much longer be cheaper and be way easier maintenance?
I have done these combinations of hair transplants in the front and a hair system behind it. Most men end up getting a hair transplant once they see the value and the natural results from it. Hair systems are very expensive over time, far more than a hair transplant.
The frontal line is straight and the grafts are put into a line like soldiers so that is not normal. I can’t tell you about the location of the hairline because it does not show the frontal view with the eyebrows lifted high so that the forehead creases show up. I also can’t tell if the frontal hairs are all single hairs (at least 1/8th inch distance from the leading edge should have only single hairs in the front).
I’ve been on generic finasteride 0.5mg for 6 weeks now and have experienced a week of low libido which went away within the first few weeks. I have not experienced any noticeable amount shedding so far. I’ve been considering upping the dose to 1mg. If I were, will I experience a shed within the next 3 months as if I were only just starting the medication or would it continue alongside the last 6 weeks of 0.5mg? Will there be a noticeable effect? The only reason I am taking 0.5 is for financial reasons, so if it’s best to stay on that then I might do so.
I doubt that you will experience shedding at the 1 mg dose considering that you are on it now. The libido is another story. If you should see an impact on libido on the 1 mg dose, go back to the half dose as it is 80% as effective. A recent study shows that there is far less sexual side effects than the public believes, see here: https://newhair.com/baldingblog/new-report-that-finasteride-does-not-cause-sexual-side-effects/